MathSciNet Relay Station
MathSciNet bibliographic data
MR2214147 81Q05 (33C05 35C05 35Q40)
Jia, Chun-Sheng; Liu, Jian-Yi; Sun, Yu; He, Su; Sun, Liang-Tian A unified treatment of exactly solvable trigonometric potential models. Phys. Scr. 73 (2006), no. 2, 164–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement